The Gelfand widths of lp-ball for 0 < p <= 1

Abstract : We provide sharp lower and upper bounds for the Gelfand widths of ℓ p -balls in the N -dimensional ℓ q N -space for 0 < p ≤ 1 and p < q ≤ 2 . Such estimates are highly relevant to the novel theory of compressive sensing, and our proofs rely on methods from this area.
Type de document :
Article dans une revue
Journal of Complexity, Elsevier, 2010, 26 (6), pp.629 - 640. 〈10.1016/j.jco.2010.04.004〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00766985
Contributeur : Rémi Gribonval <>
Soumis le : mercredi 19 décembre 2012 - 12:15:45
Dernière modification le : vendredi 31 août 2018 - 09:06:02

Lien texte intégral

Identifiants

Citation

Simon Foucart, Alain Pajor, Holger Rauhut, Tino Ullrich. The Gelfand widths of lp-ball for 0 < p <= 1. Journal of Complexity, Elsevier, 2010, 26 (6), pp.629 - 640. 〈10.1016/j.jco.2010.04.004〉. 〈hal-00766985〉

Partager

Métriques

Consultations de la notice

169